Optimal Financial Portfolio and Dependence of Risky Assets
AbstractIn this note we analyze the hedging property of an optimal portfolio with one risk-free asset and two risky assets. We make a restriction on the dependence between the two risky assets and show that the sign of the covariance is necessary and sufficient to set the relative investments in the two risky assets of the portfolio for all concave utility functions.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by THEMA (THéorie Economique, Modélisation et Applications), Université de Cergy-Pontoise in its series THEMA Working Papers with number 2000-57.
Date of creation: 2000
Date of revision:
Contact details of provider:
Postal: 33, boulevard du port - 95011 Cergy-Pontoise Cedex
Phone: 33 1 34 25 60 63
Fax: 33 1 34 25 62 33
Web page: http://thema.u-cergy.fr
More information through EDIRC
Other versions of this item:
- Dachraoui, K. & Dionne, G., 2000. "Optimal Financial Portfolio and Dependence of Risky Assets," Ecole des Hautes Etudes Commerciales de Montreal- 00-12, Ecole des Hautes Etudes Commerciales de Montreal-Chaire de gestion des risques..
- G24 - Financial Economics - - Financial Institutions and Services - - - Investment Banking; Venture Capital; Brokerage
- G11 - Financial Economics - - General Financial Markets - - - Portfolio Choice; Investment Decisions
This paper has been announced in the following NEP Reports:
- NEP-ALL-2001-10-22 (All new papers)
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Ephraim Clark & Octave Jokung, 1999. "A Note on Asset Proportions, Stochastic Dominance, and the 50% Rule," Management Science, INFORMS, vol. 45(12), pages 1724-1727, December.
- DENUIT, Michel & SAILLET, Olivier, 2001. "Nonparametric Tests for Positive Quadrant Dependence," Discussion Papers (IRES - Institut de Recherches Economiques et Sociales) 2001009, Université catholique de Louvain, Institut de Recherches Economiques et Sociales (IRES), revised 01 Apr 2001.
- Satya P. DAS & Chetan CHATE, 2001.
"Endogenous Distribution, Politics, and Growth,"
Discussion Papers (IRES - Institut de Recherches Economiques et Sociales)
2001019, Université catholique de Louvain, Institut de Recherches Economiques et Sociales (IRES).
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Marion Oury).
If references are entirely missing, you can add them using this form.